# SDR DALA2025022401389

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 80,885 hours, 10,628 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Brake Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3314 - DE/MISC - INTO AMS DUE TO THE LOSS OF BLUE HYDRAULIC SYSTEM.   REPLACED O-RING ON DUAL ALT BRAKE VALVE. OPS AND LEAK CHECK GOOD. (6838830)
